# SDR RAIA2008112500001

- Difficulty date: November 21, 2008
- Submitted: November 25, 2008
- Operation: Air carrier
- Aircraft: N820HK
- Make and model: Emb EMB-145
- Aircraft serial: 145064
- Aircraft time: 25,377 hours, 21,501 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seal
- Part number: S2D226
- Condition: Worn
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, CREW RECEIVED A NR 1 BLEED LEAK MESSAGE ON THE EICAS AND A LOUD POPPING NOISE IN BACK OF THE AIRCRAFT WITH ASSOCIATED BAD SMELL IN CABIN.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND A LEAKING BLEED COUPLING AND SEAL.  THE SEAL WAS REPLACED AND NO OTHER DEFECTS NOTED.
